Minoxidil induced hypertrichosis in a 2 year-old child

Ingrid Herskovitz, Joshua Freedman, Antonella Tosti

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We report a case of a 2 year-old male patient who developed generalized hypertrichosis after 2 months of treatment with 5% minoxidil foam for alopecia areata. This report highlights the danger of prescribing topical minoxidil to young children and the need to correctly instruct caretakers about its administration.

Original languageEnglish (US)
Article number2-226.v1
JournalF1000Research
Volume2
DOIs
StatePublished - Oct 28 2013

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Fingerprint Dive into the research topics of 'Minoxidil induced hypertrichosis in a 2 year-old child'. Together they form a unique fingerprint.

  • Cite this